# SDR MWEA010494

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9911520
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 218 BULKHEAD IN FORWARD CARGO COMPARTMENT REQUIRES REPLACEMENT IN ACCORDANCE WITH TELEX MWX-ORD-01-00083H 31JAN01. REPLACEMENT IS DUE TO NUMEROUS PUNCTURES IN WEB.   FABRICATED ALL REQUIRED PARTS, FABRICATED TEE AND FLOOR SUPPORT, INSTALLED TEE ANGLE, FABRICATED, LOCATED AND DRILLED GILLINER SUPPORT, INSTALLED ALL PARTS.
